# SDR DALA2022091906180

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 42,808 hours, 22,344 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Landing Gear
- Part number: D3215303200400
- Part serial: UNK1T5679
- Condition: Corrupted
- Location: 001
- Part time: 42,808 hours, 22,344 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3154 - LT MLG AFT PINTLE PIN HAS CORROSION IN THREADS AND WORN AREAS OF CHROME. CORRECTIVE ACTION: REMOVED AND REPLACED AFT PINTLE PIN W/ REF TO AMDS CARD 3210. (2414583)
